A 38-year-old female asked:
Disclaimer

currently on femara (letrozole) and birth control pills. i'm watching what i eat and exercising, but still gaining weight. how can i prevent this?

1 doctor answer
Dr. Oscar Novick
57 years experience Pediatrics
Femara (letrozole): One of the side effects of Femara (letrozole) is weight gain. Talk to your doctor about changing your medication
Answered on Jun 25, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Trust the test: Sometimes you can't tell when you ovulate. There isn't always a reliable sign. The best thing to do is to rely on the ovulation prediction test and ... Read More
1
1 thank
A 68-year-old female asked:
Dr. Addagada Rao
55 years experience General Surgery
Ask your oncologist: Letroaole (femara) is an aramatase inhibitor blocks estrogen production , may gain , Phentermine has amphetamine like effects , has several side effec ... Read More
A 34-year-old female asked:
Dr. Gerard Honore
28 years experience Fertility Medicine
I don't understand: If you're monitoring with OPK, then the positive test is usually taken as meaning ovulation. What are you asking? Or what are you looking for?
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month